MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 P.F.C.* 28MM HEAD +0MM; PFC FEMORAL HEADS (10/12) : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 P.F.C.* 28MM HEAD +0MM; PFC FEMORAL HEADS (10/12) : HIP METAL FEMORAL HEADS
Model Number 85-3831
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address hip dislocation.New head and liner.Doi: unknown.Dor: (b)(6) 2021.Affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : a device history record (mre) review, was not possible because the required lot code was not provided.

Common Device Name
PFC FEMORAL HEADS (10/12) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key11765315
Report Number1818910-2021-09442
Device Sequence Number4634918
Product Code KWY
UDI-Device Identifier10603295207597
UDI-Public10603295207597
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K893872
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number85-3831
Device Catalogue Number853831
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer05/26/2021
Initial Report FDA Received Date05/03/2021
Supplement Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUR MAR NEUT LINER 28IDX54OD; DURALOC DYNAMIC LOCK RING 54MM; P.F.C.* 28MM HEAD +0MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight59